Transport in Porous Media, Vol.71, No.2, 173-183, 2008
Series solution for steady flow of a third grade fluid through porous space
In this paper steady flow of a third grade fluid through porous space is considered. Modified Darcy's law for third grade fluid in a porous space has been introduced. The governing non-linear equation is first modelled and then solved using homotopy analysis method (HAM). The convergence of the obtained series solution is discussed. The effects of the emerging parameters on the velocity field are seen. It is noted that meaningful solution exists only in the case of suction.